MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO NON-VASCULAR CATHETER INTRODUCTION SET; NEEDLE, CATHETER

MERIT MEDICAL SYSTEMS MEXICO NON-VASCULAR CATHETER INTRODUCTION SET; NEEDLE, CATHETER
Catalog Number MAK-NV-004/A
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during a bile duct catheterization procedure, the platinum tip of a micro access guide wire detached within a patient.
 
Additional Manufacturer Narrative
The suspect medical device will not be returning for engineering evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.
 
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.

Brand Name
NON-VASCULAR CATHETER INTRODUCTION SET
Common Device Name
NEEDLE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton bsn.rn
1600 merit pkwy
south jordan, UT 84095
8012531600
MDR Report Key18477873
Report Number3011642792-2024-00006
Device Sequence Number15174959
Product Code GCB
UDI-Device Identifier00884450013588
UDI-Public884450013588
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Catalogue NumberMAK-NV-004/A
Device Lot NumberI2701704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown